# SDR CALA2025031202740

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 79,980 hours, 17,011 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAY REPORTING, ITEM ENTERED TO FLAG A MAINTENANCE DELAY.FWD CARGO DOOR WOULD NOT OPEN AND ONCE CLOSED THE INDICATION WAS SHOWING OPEN.  DOOR CYCLES - NO FAULT FOUND.
